# SDR SWAA2022031104499

- Difficulty date: July 18, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 49,396 hours, 29,222 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING REAR SPAR BULB SEAL RETAINER CRACKED JUST INBD OF INBD AND OUTBD FLAP DEFLECTION RIB / REMOVED AND REPLACED PER SRM 51-40-02.
